解答つき精神看護ワークシート

無料で印刷できる精神看護のワークシート:やさしい問題から試験レベルまで 8 問、解答つき。印刷するか PDF で保存できます。

先生方へ: 授業で自由に印刷・コピーしてお使いいただけます。新しいワークシートごとに数値が変わり、専用の解答が付きます。授業ページに ExamProblems へのリンクを載せていただけると嬉しいです。

名前: ____________________   日付: ____________

1.やさしい

環境療法(ミリュー療法)とは何ですか?

  1. A病棟の集団から離れた個室で、1 対 1 でのみ行う療法
  2. B薬の一種
  3. C電気けいれん療法
  4. D病棟の環境全体と地域社会を、治療の一部として活用すること
2.やさしい

A patient with Alzheimer's disease holds his toothbrush but no longer knows how to use it, although his arm muscles work normally. What is this called?

  1. AApraxia
  2. BAmnesia
  3. CAkathisia
  4. DAphasia
3.やさしい

Anticholinergic drugs such as benztropine or procyclidine are given to patients taking antipsychotics to treat which problem?

  1. ALow white blood cell count
  2. BRaised prolactin and breast enlargement
  3. CWeight gain and raised blood glucose
  4. DExtrapyramidal side effects such as dystonia and pseudoparkinsonism
4.ふつう

When is the best time to teach a patient with an anxiety disorder a relaxation technique?

  1. AWhen the patient's anxiety is at a mild level
  2. BOnly after the patient has been discharged from hospital
  3. CDuring a panic attack, when the patient needs it most
  4. DWhen the patient's anxiety is severe, so that the effect can be seen clearly
5.ふつう

Which US legal case is associated with the duty of mental health professionals to protect people who are threatened by a patient?

  1. ATarasoff v Regents of the University of California
  2. BMiranda v Arizona
  3. CBrown v Board of Education
  4. DRoe v Wade
6.ふつう

A patient in a manic episode makes repeated sexual comments to a nurse. What is the most appropriate response?

  1. ARespond with similar comments to build rapport
  2. BLaugh at the comments so he does not feel rejected
  3. CCalmly say that the comments are not acceptable and redirect him
  4. DAvoid the patient for the rest of the shift
7.むずかしい

An 83-year-old becomes confused and constipated and cannot pass urine. She takes amitriptyline, oxybutynin and an over-the-counter sleep aid with diphenhydramine. What is the most likely cause?

  1. AThe combined anticholinergic effects of her medicines
  2. BThe normal effects of ageing
  3. CA sign that she needs a higher dose of amitriptyline
  4. DSudden-onset Alzheimer's disease
8.むずかしい

A nurse realises she has given a patient another patient's olanzapine dose. What should she do first?

  1. ASay nothing, because one dose will not cause harm
  2. BFill in an incident report before checking the patient
  3. CGive the patient his own prescribed medicine as well, to stay on schedule
  4. DAssess the patient, including his vital signs and level of sedation

解答

  1. 1. D · 病棟の環境全体と地域社会を、治療の一部として活用すること
  2. 2. A · Apraxia
  3. 3. D · Extrapyramidal side effects such as dystonia and pseudoparkinsonism
  4. 4. A · When the patient's anxiety is at a mild level
  5. 5. A · Tarasoff v Regents of the University of California
  6. 6. C · Calmly say that the comments are not acceptable and redirect him
  7. 7. A · The combined anticholinergic effects of her medicines
  8. 8. D · Assess the patient, including his vital signs and level of sedation

ステップごとの詳しい解答:このトピックは examproblems.com で練習できます。